# SDR AU991000

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Condition: Fire
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO HANDLING SYSTEM CIRCUIT BREAKERS P35 AND L169 TRIPPED.  THE BREAKERS WERE RESET AND SUBSEQUENT OPERATION OF THE HANDLING SYSTEM RESULTED IN A SMALL FIRE IN THE INSULATION BLANKETS AT STA 400 CENTERLINE BELOW THE CARGO HOLD FLOOR LINE.  ADJACENT WIRING WAS ALSO DAMAGED.  THE BREAKERS WERE AGAIN FOUND TO HAVE TRIPPED.
